# SDR ECQ2018F00004

- Difficulty date: July 31, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N618FT
- Make and model: Piper PA-28-161
- Aircraft serial: 288516048
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 66623000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE INSPECTION REVEALED HEAVY INTER GRANULAR CORROSION BETWEEN FWD INBD LEFT WING AND SPAR AND FUSELAGE FITTING PN66761000 DUE TO DISSIMILAR METALS CONTACT.  BOTH PARTS REPLACED AT THIS TIME.
